Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 33, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 13, 2015, 7:15 PM CDT for 5 counties in Wisconsin. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 7:15 PM CDT (00:15 UTC)
- Expired
- Jul 13, 2015, 8:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 29 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 7:19 PM CDT | TSTM WND GST 55 | 1 W Sun Prairie, WI | ALSO MARBLE SIZED HAIL REPORTED. |
| Jul 13, 7:23 PM CDT | TSTM WND DMG | East Bristol, WI | 3 FOOT DIAMETER TREE ON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1528 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
857
WUUS53 KMKX 140015
SVRMKX
WIC021-025-027-055-133-140100-
/O.NEW.KMKX.SV.W.0033.150714T0015Z-150714T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
JEFFERSON COUNTY IN SOUTHEASTERN WISCONSIN...
SOUTHERN DODGE COUNTY IN SOUTHEASTERN WISCONSIN...
NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHWESTERN WAUKESHA COUNTY IN SOUTHEASTERN WISCONSIN...
* UNTIL 800 PM CDT
* AT 714 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COLUMBUS...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...WATERTOWN...FORT ATKINSON...
WAUNAKEE...JEFFERSON...WINDSOR...LAKE MILLS...COLUMBUS...
MARSHALL...WATERLOO...OCONOMOWOC...DEFOREST...COTTAGE GROVE...
JOHNSON CREEK...DEERFIELD...FALL RIVER...CAMBRIDGE...MAPLE BLUFF
AND LAC LA BELLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4287 8870 4315 8948 4341 8919 4328 8842
4324 8842
TIME...MOT...LOC 0014Z 292DEG 38KT 4330 8913
HAIL...1.00IN
WIND...60MPH
$$
HENTZ3 follow-up statements
383
WWUS53 KMKX 140031
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
731 PM CDT MON JUL 13 2015
WIC021-025-027-055-133-140100-
/O.CON.KMKX.SV.W.0033.000000T0000Z-150714T0100Z/
COLUMBIA WI-JEFFERSON WI-DODGE WI-DANE WI-WAUKESHA WI-
731 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHEASTERN COLUMBIA...JEFFERSON...SOUTHERN DODGE...NORTHEASTERN
DANE AND NORTHWESTERN WAUKESHA COUNTIES...
AT 728 PM CDT...A LINE OF SEVERE THUNDERSTORMS EXTENDED FROM NEAR
COLUMBUS...TO WATERLOO AND DEERFIELD...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EASTERN MADISON...SUN PRAIRIE...WATERTOWN...FORT ATKINSON...
JEFFERSON...LAKE MILLS...COLUMBUS...MARSHALL...WATERLOO...
OCONOMOWOC...COTTAGE GROVE...JOHNSON CREEK...DEERFIELD...FALL
RIVER...CAMBRIDGE...LAC LA BELLE...LAKE RIPLEY...IXONIA...ROME AND
ASHIPPUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4287 8870 4310 8933 4341 8919 4328 8842
4324 8842
TIME...MOT...LOC 0028Z 292DEG 38KT 4324 8893
HAIL...1.00IN
WIND...60MPH
$$
REM297
WWUS53 KMKX 140050
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
750 PM CDT MON JUL 13 2015
WIC021-140057-
/O.CAN.KMKX.SV.W.0033.000000T0000Z-150714T0100Z/
COLUMBIA WI-
750 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8870 4302 8910 4335 8887 4328 8842
4324 8842
TIME...MOT...LOC 0047Z 292DEG 38KT 4316 8867
$$
WIC025-027-055-133-140100-
/O.CON.KMKX.SV.W.0033.000000T0000Z-150714T0100Z/
JEFFERSON WI-DODGE WI-DANE WI-WAUKESHA WI-
750 PM CDT MON JUL 13 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR JEFFERSON...SOUTHERN DODGE...EAST CENTRAL DANE AND NORTHWESTERN
WAUKESHA COUNTIES...
AT 747 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
WATERTOWN...JEFFERSON TO FORT ATKINSON LINE... MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WATERTOWN...FORT ATKINSON...JEFFERSON...LAKE MILLS...WATERLOO...
OCONOMOWOC...JOHNSON CREEK...DEERFIELD...CAMBRIDGE...LAC LA BELLE...
LAKE RIPLEY...IXONIA...ROME...ASHIPPUN...LEBANON...MILFORD...
HEBRON...REESEVILLE...SULLIVAN AND RICHWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.
&&
LAT...LON 4287 8870 4302 8910 4335 8887 4328 8842
4324 8842
TIME...MOT...LOC 0047Z 292DEG 38KT 4316 8867
HAIL...1.00IN
WIND...60MPH
$$
REM108
WWUS53 KMKX 140059
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT MON JUL 13 2015
WIC025-027-055-133-140108-
/O.EXP.KMKX.SV.W.0033.000000T0000Z-150714T0100Z/
JEFFERSON WI-DODGE WI-DANE WI-WAUKESHA WI-
759 PM CDT MON JUL 13 2015
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON...SOUTHERN DODGE...
EAST CENTRAL DANE AND NORTHWESTERN WAUKESHA COUNTIES WILL EXPIRE AT
800 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
HEAVY RAIN AND GUSTY WINDS UP TO 35 MPH ARE STILL POSSIBLE WITH THIS
LINE OF THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN WISCONSIN.
LAT...LON 4287 8870 4302 8910 4335 8887 4328 8842
4324 8842
TIME...MOT...LOC 0056Z 292DEG 38KT 4316 8867
$$
REMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 3:29 PM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, Jul 13, 3:29 PM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CDT MON JUL 13 2015 .SHORT TERM... .TONIGHT... FORECAST CONFIDENCE MEDIUM. INSTABILITY IS ON THE RISE IN SOUTH CENTRAL WI WITH MIXED LAYER CAPE OVER 2500 J/KG AND NO CIN PER LATEST SPC MESOANALYSIS PAGE. THIS AXIS OF INSTABILITY EXTENDS NORTHWESTWARD THROUGH EAST CENTRAL MN. THUNDERSTORMS ARE POPPING UP IN THAT AREA AS OF 20Z AS A SHORTWAVE WORKS INTO THE AREA. THE HRRR MODEL AND OTHER MESO MODELS HAVE BEEN CONSISTENT IN DEVELOPING THUNDERSTORMS EAST CENTRAL/SOUTHEAST MN AND THEY HAVE THE THUNDERSTORMS CONTINUING TO DEVELOP DOWNSTREAM WITH THE SHORTWAVE. ALL OF SOUTHERN WI IS UNDER A SEVERE THUNDERSTORM WATCH THROUGH 02Z OR 9 PM. THE HIGH CAPE FORECAST OF 3500-4500 J/KG /DEPENDING ON MODEL/ AND HIGH UNIDIRECTIONAL SHEAR AROUND 40 KNOTS SUPPORTS RAPID SUPERCELL DEVELOPMENT. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THESE STORMS. A TORNADO IS POSSIBLE. STAY TUNED FOR UPDATES AND POTENTIAL SEVERE THUNDERSTORM WARNINGS. AFTER THESE STORMS ROLL THROUGH... THERE IS A SMALL CHANCE FOR ANOTHER ROUND OF WEAKER SHOWERS AND THUNDERSTORMS WITH ANOTHER SHORTWAVE TRACKING THROUGH SOUTHERN WI LATE TONIGHT. TUESDAY... FORECAST CONFIDENCE MEDIUM. A COLD FRONT WILL SLIDE SOUTHWEST DOWN LAKE MICHIGAN THROUGH SOUTH CENTRAL WI TUESDAY AFTERNOON IN THE WAKE OF AN UPPER LEVEL SHORTWAVE. LOOK FOR A WIND SHIFT TO THE NORTH-NORTHEAST AND FALLING TEMPERATURES. THERE MAY BE A LOW CLOUD DECK ALONG THE LEADING EDGE OF THE FRONT. MODELS ARE SHOWING LOW CAPE AND LIGHT QPF... SO SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG THE FRONT AS THEY COLLIDE WITH THAT WARM AND MOIST AIR MASS IN PLACE. .TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM THE MID/UPPER LEVEL FLOW IS NORTHWEST AS A RIDGE EXITS THE DAKOTASAND PUSHES INTO MINNESOTA. WEAK 700 MB DOWNWARD MOTION WITH MAINLY WEAK UPPER CONVERGENCE UNTIL EVENING IN THE SOUTHWEST. 700 MB DEWPOINTS ARE LOW...BUT BEGIN TO RISE WEDNESDAY AFTERNOON. 850 MB TEMPERATURES COOL THROUGH THE PERIOD WITH THE 850 MB RIDGE OVER WISCONSIN ON WEDNESDAY. 850 MB DEWPOINTS DROP THROUGH THE DAY WEDNESDAY. A BRISK NORTHEAST FLOW OFF LAKE MICHIGAN TUESDAY EVENING WITH DIMINISH AS HIGH PRESSURE BUILDS INTO THE GREAT LAKES REGION. DEWPOINTS ARE EXPECTED TO DROP INTO THE 40S AND LOWER 50S. .WEDNESDAY NIGHT AND THURSDAY...FORECAST CONFIDENCE...MEDIUM. THE UPPER RIDGE MOVES INTO WISCONSIN THURSDAY MORNING AS A SHORTWAVE MOVES ACROSS THE NORTHERN/CENTRAL PLAINS. THE UPPER DIVERGENCE INCREASES LATE WEDNESDAY NIGHT AND THURSDAY MORNING. 700 MB DEW POINTS CONTINUE TO INCREASE...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. 700 MB UPWARD MOTION INCREASES...ESPECIALLY THURSDAY. AS THE SURFACE HIGH OVER THE GREAT LAKES RECEDES TO THE EAST...A RETURN FLOW RESULTS IN A CHANCE OF THUNDERSTORMS THURSDAY...ESPECIALLY OVER SOUTH CENTRAL WISCONSIN. SURFACE DEWPOINTS ARE SLOW TO RISE INITIALLY BUT THEN INCREASES INTO THE MID AND UPPER 60S OVER SOUTH CENTRAL WISCONSIN THURSDAY AFTERNOON. .LONG TERM... .THURSDAY NIGHT AND FRIDAY...FORECAST CONFIDENCE MEDIUM THE GFS AND 00Z ECMWF HAVE A FAIRLY ZONAL FLOW WITH ONE SHORTWAVE EXITING WISCONSIN THURSDAY NIGHT AS A STRONG TROUGH DROPS INTO THE NORTHWEST U.S. A SURFACE TROUGH MOVES ACROSS WISCONSIN THURSDAY NIGHT AND OFF TO LOWER MICHIGAN FRIDAY WITH AN AREA OF SHOWERS AND THUNDERSTORMS. .SATURDAY...FORECAST CONFIDENCE MEDIUM THE 00Z ECMWF PUSHES A MID LEVEL TROUGH INTO THE NORTHERN ROCKIES AND NORTHERN PLAINS...WHILE THE GFS HAS A MORE CLOSED LOW OVER THE PACIFIC NORTHWEST...WITH A SHORTWAVE MOVING TOWARD SOUTH CENTRAL CANADA. A SURFACE TROUGH DEVELOPS IN THE PLAINS WITH A WEAK SOUTH TO SOUTHEAST FLOW OVER SOUTHERN WISCONSIN. .SUNDAY AND MONDAY...FORECAST CONFIDENCE LOW THE 00Z ECMWF MOVES A RATHER STRONG SHORTWAVE INTO MINNESOTA SUNDAY AND INTO WISCONSIN MONDAY. HOWEVER THE 12Z GFS STILL HAS A TROUGH OVER THE WESTERN U.S. SUNDAY THEN FINALLY KICKING OUT A SHORTWAVE INTO THE NORTHERN PLAINS MONDAY AFTERNOON. BOTH MODELS SHOW SHOWER AND THUNDERSTORM CHANCES. && .AVIATION/00Z TAFS/... AREA OF DIURNAL CU WITH BASES AROUND 2000 FEET ARE SPREADING INTO SOUTH CENTRAL WI THIS AFTERNOON WITH INCREASING DEWPOINT TEMPS AND WSW WINDS. SCATTERED THUNDERSTORMS DEVELOPING IN SOUTHEAST MN NOW WILL CONTINUE TO DEVELOP DOWNSTREAM IN WEST CENTRAL WI AND EVENTUALLY SOUTH CENTRAL AND SOUTHEAST WI LATER THIS AFTERNOON AND INTO THE EVENING. SOME STORMS COULD BE SEVERE. BRIEF MVFR CONDITIONS AND GUSTY WINDS AND HAIL ARE POSSIBLE IN THESE THUNDERSTORMS. THERE IS A CHANCE FOR WEAKER SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN WI LATER TONIGHT. A BRIEF PERIOD OF MVFR CIGS AND MAYBE SOME SHOWERS/THUNDER WILL BE POSSIBLE WITH A COLD FRONT TRACKING FROM NORTHERN LAKE MICHIGAN SOUTHWEST THROUGH SOUTHERN WI TUESDAY AFTERNOON. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TONIGHT/TUESDAY AND AVIATION/MARINE...MRC TUESDAY NIGHT THROUGH MONDAY...HENTZ
Hazardous weather outlook, Jul 13, 3:28 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 328 PM CDT MON JUL 13 2015 WIZ046-047-051-052-056>060-062>072-142030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 328 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...LATE THIS AFTERNOON AND TONIGHT MORE SEVERE THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ALONG WITH A TORNADO RISK. THE HEAT INDEX WILL BE AROUND 95 INTO THE EARLY EVENING...ESPECIALLY IN AREAS WEST AND SOUTH OF MADISON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY. THUNDERSTORM CHANCES RETURN ON FOR THURSDAY NIGHT AND CONTINUE FROM TIME TO TIME THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS IN EFFECT THIS AFTERNOON AND EARLY EVENING. LMZ643>646-142030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 328 PM CDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT MORE SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS ARE POSSIBLE...ALONG WITH A WATERSPOUT. MARINERS SHOULD ALSO BE PREPARED FOR AREAS OF FOG AS VERY MOIST AIR CONTINUES TO MOVE INTO THE REGION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A PERIOD OF NORTHEAST WINDS MAY APPROACH SMALL CRAFT CRITERIA LATE TUESDAY AFTERNOON AND TUESDAY EVENING. THERE IS A CHANCE OF THUNDERSTORMS TUESDAY...WITH THUNDERSTORMS CHANCES RETURNING OFF AND ON FOR THURSDAY NIGHT THROUGH MONDAY. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 13, 6:05 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 605 PM CDT MON JUL 13 2015 WIZ056-057-062-063-132345- SAUK-IOWA-COLUMBIA-DANE- 605 PM CDT MON JUL 13 2015 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN IOWA... EASTERN SAUK...WESTERN COLUMBIA AND NORTHWESTERN DANE COUNTIES... AT 603 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF WISCONSIN DELLS TO NEAR SPRING GREEN...AND MOVING SOUTHEAST AT 35 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... BARABOO...PORTAGE...PRAIRIE DU SAC...SAUK CITY...WISCONSIN DELLS... LAKE WISCONSIN...LODI...LAKE DELTON...MAZOMANIE...SPRING GREEN...WEST BARABOO...ARENA...PLAIN...NORTH FREEDOM...MERRIMAC...ROCK SPRINGS... INTERSTATE 90/94 INTERCHANGE...OKEE...LELAND AND DEVILS LAKE ST PARK. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY CAUSE LOCALIZED FLOODING...WITH RAINFALL RATES APPROACHING 0.25 INCH PER HOUR. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4364 8988 4364 8939 4314 8959 4316 9010 TIME...MOT...LOC 2303Z 306DEG 29KT 4374 8979 4319 8999 REM
Local storm report, Jul 13, 6:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
656 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0626 PM FUNNEL CLOUD LONE ROCK AIRPORT 43.21N 90.19W
07/13/2015 SAUK WI AMATEUR RADIO
FUNNEL CLOUD IS VERY LOW TO THE GROUND AND HARD TO TELL
IF IT IS IN CONTACT WITH THE GROUND.
&&
BHAHNLocal storm report, Jul 13, 6:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 ESE AVOCA 43.18N 90.31W
07/13/2015 IOWA WI LAW ENFORCEMENT
TIME OF EVENT ESTIMATED BY LOOKING AT WEATHER RADAR
IMAGES. FALLEN TREE ON HWY 133.
&&
BHAHNLocal storm report, Jul 13, 7:04 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0631 PM TSTM WND DMG 8 ESE AVOCA 43.14N 90.18W
07/13/2015 IOWA WI LAW ENFORCEMENT
TREE DOWN ON HWY C.
&&
BHAHNLocal storm report, Jul 13, 7:05 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 7 ESE AVOCA 43.15N 90.20W
07/13/2015 IOWA WI LAW ENFORCEMENT
TIME OF EVENT ESTIMATED BY LOOKING AT WEATHER RADAR
IMAGES. FALLEN TREE ON HWY 133.
&&
BHAHNLocal storm report, Jul 13, 7:10 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
710 PM CDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0628 PM TSTM WND GST LONE ROCK AIRPORT 43.21N 90.19W
07/13/2015 M61 MPH SAUK WI ASOS
&&
MRCThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 7:11 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa | 30 min |
| Jul 13, 8:08 PM CDT | Special Weather Statement | MKX | Ozaukee, Walworth, Washington, Waukesha | 22 min |
| Jul 13, 8:19 PM CDT | Special Marine Warning | MKX | 116 min | |
| Jul 13, 8:19 PM CDT | Special Weather Statement | MKX | Waukesha | 26 min |
| Jul 13, 8:33 PM CDT | Severe Thunderstorm Warning | MKX | Rock | 27 min |
| Jul 13, 8:48 PM CDT | Special Weather Statement | MKX | Milwaukee | 27 min |
| Jul 14, 12:21 AM CDT | Special Weather Statement | MKX | Lafayette | 39 min |
| Jul 14, 3:40 AM CDT | Small Craft Advisory | MKX | 27 hr | |
| Jul 14, 4:20 AM CDT | Beach Hazards Statement | MKX | Kenosha, Milwaukee, Ozaukee, Racine, Sheboygan | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.